MAUDE Adverse Event Report: ULRICH GMBH & CO. KG OBELISC; LOCKING SCREW

ULRICH GMBH & CO. KG OBELISC; LOCKING SCREW
Model Number CS 2901
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/09/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011 report is being submitted past 30 day deadline based on retrospective review conducted 6/21/2019.Original mdr (report 1 of 2) filed 10/07/2015.
 
Event or Problem Description
A revision surgery was required to remove obelisc vbr cage due to unintended cage retraction.We did not receive the devices back and could not determine whether the cage or set screw caused the event.Report 2/2.

Brand Name
OBELISC
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key8745556
Report Number9612420-2019-00014
Device Sequence Number11272604
Product Code MQP
UDI-Device Identifier04052536005567
UDI-Public4052536005567
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K060416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
Report Date (Section F) 09/09/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 2901
Device Catalogue NumberCS 2901
Device Lot NumberU000518
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/04/2015
Device Age4 YR
Date Report to Manufacturer09/09/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2015
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR